# SDR GTIA2018120312984

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N645NK
- Make and model: Airbus A320-232
- Aircraft serial: 7008
- Aircraft time: 10,674 hours, 4,874 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DECENT THROUGH APPROXIMATELY FL 250, FLIGHT ATTENDANTS AND PILOTS NOTICED FUME EVENT PACK 2 WAS SHUT OFF AND FUMES SEEMED TO DISSIPATE-PER TSM 05-50-00-810-831A PACK 2 WAS FOUND TO BE SOURCE OF ODOR TRANSFERRED TO DMI 247045002 IAW MEL 21-52-01-14 CAT C DATE 12/11/2018 PLACARD INSTALLED MX PROCEDURES
